# SDR HEEA072674

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 6,637 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010216107
- Part serial: A4607
- Condition: Frozen
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FROZEN. REPLACED WITH SERVICEABLE PART.
